Přejít na obsah
Bufferin Aspirin 325mg, Pain Reliever & Fever Reducer, with 3 Buffering Agents Relieves 7 Types of Pain: Headaches, Back Ache, Arthritis, Muscle Aches & More, for Adults, 130 Coated Tablets, 3 Pack

Price:

542,56 Kč


Bufferin Aspirin 325mg, Pain Reliever & Fever Reducer, with 3 Buffering Agents Relieves 7 Types of Pain: Headaches, Back Ache, Arthritis, Muscle Aches & More, for Adults, 130 Coated Tablets, 3 Pack

https://nutricity.cz/shop/brswyeatdiprsd3d-bufferin-aspirin-325mg-pain-reliever-fever-reducer-with-3-buffering-agents-relieves-7-types-of-pain-headaches-back-ache-arthritis-muscle-aches-more-for-adults-130-coated-tablets-3-pack-176466 https://nutricity.cz/web/image/product.template/176466/image_1920?unique=52d08d7

Stock Expiry Date*: 19-06-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • FAST AND EFFECTIVE PAIN RELIEF: Bufferin Aspirin (NSAID) provides a temporary relief from 7 types of pain including headache, minor pain of arthritis, backache and muscular aches, toothache, premenstrual and menstrual cramps
  • TOUGH ON PAIN: Bufferin pain killer tablets block pain signals and the production of certain chemicals that increase blood flow and cause inflammation. These buffered aspirin pills keep your body aches and fever under control whenever required
  • EASY ON THE STOMACH: These pain reliever tablets contain a combination of 3 antacids: calcium carbonate, magnesium carbonate, and magnesium oxide, that help neutralize stomach acid irritation that aspirin may cause
  • DIRRECTIONS FOR USE: Adults and children 12 years and over can take 2 Tablets with a glass of water. Dosage may be repeated every 4 hours while symptoms persist. Do not exceed 12 Tablets in 24 hours unless directed by a doctor
  • A TRUSTED BRAND: Bufferin OTC pain relief tablets are formulated with top quality ingredients. With Bufferin, you get the confidence of over 100 years of safe and effective OTC pain relief

542,56 Kč 542.56 CZK 542,56 Kč Včetně daně

Not Available For Sale

(180,85 Kč / events)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Výhody produktu
  • Počet položek
  • Dávkování
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • UPC
  • Jméno modelu
  • Název typu balení
  • Cílové publikum
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Rozměry položky
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Aspirin
Značka Bufferin
Chuť Neochucené
Počet jednotek 3 Počet
Formulář položky Tableta
Výhody produktu Zmírnění bolesti hlavy
Počet položek 1
Dávkování Tablety
Výrobce Us/GF1ZY
Složení Viz balení pro přísady
Typ výrobku Aspirin
Specifické použití pro produkty Bolest hlavy
UPC 650066002038 650240066764
Jméno modelu BUFFERIN Aspirin Pain Reliever/Fever Reducer
Název typu balení Láhev
Cílové publikum Unisex- Dospělí
Čistý počet obsahu 390 Caplet
Název značky Bufferin
Popis věku Dospělí
Typ kontejneru Láhev
Rozměry položky 6.3 x 2.1 x 4 inches
Cílová část těla Žaludek
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.
SKU
BRSWYEATDIPRSD3D
Kategorie
Zdravotní péče , Over- the- Counter medikace , Reliéři bolesti , Aspirin
Barcode
650066002038650240066764
Tags


Bufferin Aspirin Pain Reliever tablets provide effective pain relief from seven types of pain - headache, backache, arthritis, menstrual cramps, muscle aches, toothache and pain from common cold or fever. Bufferin blocks the production of prostaglandins, which mediate pain messages to the brain. It also blocks the production of certain chemicals that increase blood flow and cause inflammation. With its pain relieving benefits, Bufferin is also gentler on the stomach as it contains 3 antacids (calcium carbonate, magnesium carbonate, and magnesium oxide) that help neutralize stomach acid irritation that aspirin may cause. Adults and children over 12 years may take up to 2 tablets with a glass of water. Dosage may be repeated every 4 hours if symptoms persist, or as directed by the physician. Count on Bufferin to deliver safe and effective OTC pain relief.

Important information

Ingredients

See package for ingredients

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

6.3 x 2.1 x 4 inches; 12.31 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.